# SDR DALA14026991813

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 53,180 hours, 11,044 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SEAL FAIRING CUTOUT SKIN PLATE, FOUND CHAFED AT STA1734 02 CORRODED. RT HORIZONTAL STABILIZER LOWR SEAL CUTOUT SKIN PLATE FOUND CHAFING MARK AT STA 1734.  RETAIN FOR RECORDS.
